Alert archive / Missouri / Flash Flood Warnings in 2008

Flash Flood Warning 30, NWS Kansas City, MO

June 25, 20084 counties in Missouri

NWS Kansas City, MO issued this flash flood warning at Jun 25, 2008, 3:05 AM CDT for 4 counties in Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2008, 3:05 AM CDT (08:05 UTC)
Expired
Jun 25, 2008, 9:00 AM CDT
In force
6 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

Counties Carroll County, MO, Chariton County, MO, Macon County, MO, Randolph County, MO

The radar

The Pleasant Hill radar (KEAX), 142 km from the middle of the area, began a volume at 08:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 8.1 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2008-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2468 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2008-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 178 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2468 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
1249 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
178 m²/s²
0-3 km storm-relative helicity
245 m²/s²
Significant tornado parameter
1.4
Supercell composite
11.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KEAX 250810
FFWEAX
MOC033-041-121-175-251400-
/O.NEW.KEAX.FF.W.0030.080625T0805Z-080625T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
305 AM CDT WED JUN 25 2008

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CHARITON COUNTY IN NORTH CENTRAL MISSOURI
  EXTREME EASTERN CARROLL COUNTY IN NORTH CENTRAL MISSOURI   
  RANDOLPH COUNTY IN NORTH CENTRAL MISSOURI
  EXTREME SOUTHERN MACON COUNTY IN NORTH CENTRAL MISSOURI

* UNTIL 900 AM CDT

* AT 302 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE 
  WARNED AREA. DOPPLER RADAR ESTIMATES BETWEEN 2 AND 3 INCHES OF 
  RAIN HAS FALLEN NORTH OF A BOSWORTH TO TRIPLETT TO BYNUMVILLE LINE 
  SINCE TUESDAY EVENING. AN ADDITIONAL 1 TO 3 INCHES OF RAIN IS 
  LIKELY TO FALL OVER THE WARNED AREA THROUGH 6 AM. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  HUNTSVILLE...MOBERLY...SALISBURY...BRUNSWICK...CAIRO AND
  KEYTESVILLE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO 
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO 
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN 
WATER BEGINS RISING.

LAT...LON 3968 9229 3938 9232 3938 9315 3941 9319
      3938 9320 3938 9329 3962 9329 3963 9295
      3970 9295

$$

MJ
1 follow-up statement
000 
WGUS73 KEAX 251402
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
859 AM CDT WED JUN 25 2008

MOC033-041-121-175-251414-
/O.EXP.KEAX.FF.W.0030.000000T0000Z-080625T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANDOLPH MO-CARROLL MO-CHARITON MO-MACON MO-
859 AM CDT WED JUN 25 2008

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHEASTERN
MACON...CHARITON...NORTHEASTERN CARROLL AND RANDOLPH COUNTIES WILL BE
ALLOWED TO EXPIRE AT 900 AM CDT...

THE FLASH FLOOD WARNING WHICH WAS IN EFFECT HAS BEEN REPLACED BY AN 
AREAL FLOOD WARNING IN EFFECT UNTIL 600 PM CDT WEDNESDAY. WHILE RAIN 
HAS ENDED ACROSS THE WARNING AREA...FLOODING WILL CONTINUE FOR MUCH 
OF THE NEXT DAY.  IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT 
TO YOUR LOCAL LAW ENFORCEMENT AGENCY.


LAT...LON 3968 9229 3938 9232 3938 9315 3941 9319
      3938 9320 3938 9329 3962 9329 3963 9295
      3970 9295

$$

DUX

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 12:29 AM CDT, 2 hours 36 minutes earlier.

Area forecast discussion, Jun 25, 12:29 AM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1229 AM CDT WED JUN 25 2008

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

MCV HAS MOVED INTO NWRN MO WITH CONVECTION GRADUALLY ON THE INCREASE
FROM NORTH OF INTERSTATE 70 TO NEAR THE IA BDR. SVR THREAT WILL
SLOWLY DIMINISH AS THE MDT INSTABILITY BECOMES MORE ELEVATED IN
NATURE. PRIMARY SVR THREAT THROUGH AT LEAST MIDNIGHT WILL BE LARGE
HAIL.

HAVE ALSO ADJUSTED THE HEAVY RAIN THREAT A LITTLE NORTH AND SHIFTED
THE FFA ACCORDINGLY. PRECIPITABLE WATER VALUES STILL NEAR 1.75 INCHES
IN THE WATCH AREA WITH FFG GUIDANCE VALUES BETWEEN 1 AND 2 INCHES.

DB

&&

.PREV DISCUSSION... /ISSUED 620 PM CDT TUE JUN 24 2008/

CONCERN IN THE SHORT TERM IS THE SEVERE AND HEAVY RAIN POTENTIAL.
MCV WAS LOCATED IN XTRM SCNTRL KS EAST OF GRI WITH A NARROW TROPICAL
FETCH AHEAD OF THE MCV FM NWRN OK TO NWRN MO. AN OUTFLOW BOUNDARY/WRM
FRNT WAS LOCATED FROM JUST SOUTH OF MKC TO NR DMO. THE INTERACTION OF
THE MCV AND THE FUTURE LOCATION OF THE BOUNDARY WILL BE CRITICAL FOR
SVR WX DEVELOPMENT AND HEAVY RAINFALL. CLOUD COVER WILL KEEP BOUNDARY
FM MVG RAPIDLY NORTH LATE THIS AFTN WITH THE BOUNDARY LIKELY TO FLANK
I-70 BY EARLY THIS EVENING. THE BOUNDARY WILL BE THE FOCUS FOR
THUNDERSTORM DEVELOPMENT...WITH ACTIVITY MAINLY ALONG AND NORTH OF
THE BOUNDARY. AN UNSTABLE AIR MASS WAS IN PLACE ACR SWRN/WCNTRL MO
WITH SBCAPES IN EXCESS OF 3000 J/KG. SFC-6KM SHEAR BETWEEN 30-40 WAS
ALSO NOTED NORTH OF THE BOUNDARY. LARGE HAIL AND DAMAGING WINDS WILL
BE THE PRIMARY THREATS. HOWEVER...ENHANCED HELICITY NEAR THE BOUNDARY
MAY TRIGGER ISOLATED TORNADOES.

THE BOUNDARY WILL BE SLOW TO SHIFT NORTH TONIGHT AND GIVEN THE MCV
TRACK AND SFC-6KM SHEAR VECTOR...THUNDERSTORMS MAY TRAIN OVER THE
SAME AREA LATE THIS AFTN AND TNGT...MAINLY IN A CORRIDOR FROM I-70 TO
ROUTE 36. HAVE ISSUED AN FFA FOR THIS AREA. CONFIDENCE IS NOT HIGH AT
THIS TIME AND THE FFA MAY NEED TO BE SHIFTED NORTH TO REFLECT CURRENT
TRENDS.

RIDGE GRADUALLY BUILDS WEDNESDAY AND THURSDAY WITH WEAK SHORTWAVES
BRUSHING THE EXTREME NRN CWA. CAP ALSO STRENGTHENS A LITTLE THE NEXT
COUPLE OF DAYS...BUT MAY NOT PRECLUDE A FEW THUNDERSTORMS MAINLY NEAR
THE IOWA BORDER. OTHERWISE...TEMPERATURES TO WARM THROUGH THURSDAY
WITH A COMPROMISE OF THE MAV/MET PREFERRED.

DB

MEDIUM RANGE (FRI-TUE)

MEDIUM RANGE FORECAST FOCUSED ON PRECIPITATION CHANCES LATE THIS
WEEK AS WELL AS TEMPERATURES.  OVERALL MODEL GUIDANCE TRYING TO
DEPICT LOW AMPLITUDE LONG WAVE RIDGING ACROSS THE CENTRAL UNITED
STATES BY FRIDAY.  HOWEVER...STRONG MID-LVL SHORTWAVE IS EXPECTED TO
DROP SOUTHWARD OUT OF SOUTHERN CANADA BY THURSDAY NIGHT.  A HIGH
DEGREE OF VARIABILITY EXISTS AS TO THE STRENGTH AND LOCATION OF
THIS TROUGH...AS MODELS CONTINUE TO STRUGGLE TO RESOLVE WEAKER
MID-LVL WAVES TRANSVERSING THROUGH THE CENTRAL PLAINS PRIOR TO
FRIDAY. REGARDLESS...SLOW MOVING FRONTAL BOUNDARY WILL TRY TO DROP
INTO THE CWA ON FRIDAY...WITH POTENTIAL FOR ADDITIONAL EXCESSIVE
RAINFALL FRIDAY AND INTO EARLY SATURDAY.

FRONTAL BOUNDARY IS EXPECTED TO DROP TO THE SOUTH OF THE REGION BY
SATURDAY AFTN...AS SHORTWAVE TROUGH DEEPENS OVER THE GREAT LAKES.
THIS WOULD INDUCE NW FLOW ACROSS THE REGION FOR THE SAT-MON TIME
PERIODS AND WITH MOISTURE SHUNTED TO THE SOUTH...GENERALLY DRY
CONDITIONS.  HAVE REMAINED COOLER THAN CURRENT HPC GUIDANCE GIVEN
THE FLOW PATTERN AND LIKELY SATURATED GROUNDS.  TEMPS WILL GENERALLY
RUN IN THE UPPER 80S...WITH 90 DEGREES NOT OUT OF THE QUESTION
COMPLETELY.

WHILE ONLY SPECULATION AT THIS POINT GIVEN MODEL UNCERTAINTY...SEEMS
AS IF TYPICALLY STRONG MID-LVL RIDGING WILL REMAIN AT BAY THROUGH
MUCH OF NEXT WEEK.  THIS WILL ONCE AGAIN LEAVE THE REGION IN A
RATHER UNSETTLED PATTERN INDICATIVE OF INCREASING MOISTURE...
WEAK-MID LVL SHORTWAVES...AND ON AND OFF PRECIPITATION BY EARLY NEXT
WEEK.  AS A RESULT HAVE INTRODUCED SLIGHT CHANCE POPS FOR THE MON
NIGHT THROUGH WED TIME FRAME.

DUX

.AVIATION...

FOR THE 06Z TAFS...CURRENTLY THUNDERSTORM ACTIVITY HAS PUSHED OFF TO
THE NORTHEAST OF ALL THE TERMINALS. HOWEVER...THE KSTJ TERMINAL
STILL MIGHT GET SOME MORE ACTIVITY EARLY THIS MORNING AS STORMS BACK
BUILD ACROSS NORTHERN MISSOURI. THIS LOOKS TO REMAIN A POSSIBILITY
FOR THE KSTL SITE UNTIL THE INTERSECTION POINT OF THE MCV AND 850MB
JET SHIFT EAST...EXPECT THIS TO OCCUR AROUND 10Z. OTHERWISE...MAY
SEE SOME LOW VISIBILITIES AT KSTJ AFTER THE STORMS MOVE OFF TO THE
EAST. CLEARING SKIES...LIGHT WINDS...AND ABUNDANT MOISTURE COULD
TANK THE TERMINAL IN THE IFR RANGE THROUGH SUNRISE. FARTHER
SOUTH...IN KANSAS CITY...TERMINALS SHOULD STAY IN THE VFR RANGE AS
SURFACES WIND STAY IN THE 5 TO 10 KNOT RANGE. EXPECT VFR CONDITIONS
FOR ALL TERMINALS AFTER 13Z.

CUTTER

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 4 AM WEDNESDAY FOR MOZ004-MOZ012-MOZ013-
     MOZ020-MOZ021.

     FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR MOZ005-MOZ006-MOZ007-
     MOZ008-MOZ014-MOZ015-MOZ016-MOZ017-MOZ022-MOZ023-MOZ024-
     MOZ025-MOZ030-MOZ031-MOZ032-MOZ033-MOZ039-MOZ040.

KS...NONE.
Hazardous weather outlook, Jun 24, 12:54 PM CDT, 14 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1254 PM CDT TUE JUN 24 2008

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-251745-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
1238 PM CDT TUE JUN 24 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE EARLY MORNING THUNDERSTORMS ACROSS THE OUTLOOK AREA HAVE
DIMINISHED SIGNIFICANTLY IN COVERAGE EARLY THIS AFTERNOON.

HOWEVER...A WARM FRONT FROM JUST SOUTH OF KANSAS CITY TO 50 MILES
SOUTH OF SEDALIA WILL LIFT SLOWLY NORTHWARD...ALLOWING A WARMER AND
MORE HUMID AIRMASS TO SPREAD ACROSS THE REGION. AS SUNSHINE RETURNS
TO AT LEAST SOUTHERN PORTIONS OF THE OUTLOOK AREA BY
AFTERNOON...STRONG INSTABILITY WILL FOCUS RENEWED THUNDERSTORM
DEVELOPMENT ALONG AND NORTH OF THIS FRONT LATE THIS AFTERNOON AND
TONIGHT. THE FRONT IS EXPECTED TO MOVE NORTH TO NEAR THE INTERSTATE
70 CORRIDOR BY LATE THIS AFTERNOON AND SLOWLY RETREAT NORTH
OVERNIGHT. AN APPROACHING UPPER LEVEL STORM SYSTEM WILL ALSO AID IN
THE DEVELOPMENT OF SCATTERED THUNDERSTORMS THIS AFTERNOON AND TONIGHT
TO THE SOUTH OF INTERSTATE 70.

SOME OF THE THUNDERSTORMS ACROSS THE OUTLOOK AREA MAY BE SEVERE THIS
AFTERNOON AND TONIGHT WITH LARGE HAIL AND DAMAGING WINDS. IN
ADDITION...ISOLATED TORNADOES ARE ALSO POSSIBLE IN THE VICINITY OF
THE WARM FRONT. THE TORNADO THREAT IS GENERALLY ALONG AND NORTH OF
INTERSTATE 70.

THUNDERSTORMS WILL ALSO BE MOST NUMEROUS ALONG AND NORTH OF THE
MISSOURI RIVER TONIGHT. GIVEN THE MORNING RAINFALL... THIS SETUP
WILL PROVIDE FOR A THREAT OF FLASH FLOODING THIS AFTERNOON AND TONIGHT IN A
CORRIDOR FROM INTERSTATE 70 TO ROUTE 36 IN NORTHERN MISSOURI.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

DISTURBED WEATHER PATTERN WILL CONTINUE THROUGH THE NEXT SEVERAL
DAYS WITH REPEATED CHANCES AT THUNDERSTORMS THROUGH SATURDAY...MAINLY
DURING THE NIGHTTIME AND EARLY MORNING HOURS. THUNDERSTORM CHANCES
WILL BE GREATEST TOWARD THE IOWA BORDER. HEAVY RAINFALL IS GENERALLY
THE MAIN CONCERN WITH ANY THUNDERSTORMS THROUGH THE PERIOD...BUT
SEVERE WEATHER CANNOT BE RULED OUT... ESPECIALLY ON FRIDAY AND
SATURDAY MORNINGS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING...WITH
THE GREATEST THREAT GENERALLY ALONG AND NORTH OF INTERSTATE 70.

DB

In the hours before

Local storm report, Jun 25, 2:02 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
202 AM CDT WED JUN 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0159 AM     HEAVY RAIN       LINNEUS                 39.88N 93.19W
06/25/2008  M6.60 INCH       LINN               MO   MESONET

            6.60 INCHES OF RAIN MEASURED AT LINNEUS DCP SINCE 7
            AM...INCLUDING 5.22 IN THE PAST 2 HOURS. RIVER STAGE UP
            15 FEET IN PAST HOUR.

&&

BOOKBINDER
Special weather statement, Jun 25, 2:15 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
215 AM CDT WED JUN 25 2008

MOZ002-003-250745-
NODAWAY-WORTH-
215 AM CDT WED JUN 25 2008

...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN NODAWAY AND WORTH
COUNTIES UNTIL 245 AM CDT...

AT 212 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF
HOPKINS TO 8 MILES SOUTH OF GRANT CITY...MOVING EAST AT 21 MPH.

THESE STORMS WILL BE NEAR...
  GRANT CITY BY 245 AM CDT.

THE TOWNS OF PARNELL...SHERIDAN...WORTH...DENVER AND ALLENDALE ARE
ALSO IN THE PATH OF THESE STORMS.

TORRENTIAL RAIN...FREQUENT LIGHTNING...SMALL HAIL IS EXPECTED WITH
THESE STORMS.

CUTTER
Local storm report, Jun 25, 2:27 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
227 AM CDT WED JUN 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0224 AM     FLASH FLOOD      5 E ATLANTA             39.90N 92.39W
06/25/2008                   MACON              MO   LAW ENFORCEMENT

            HWY M 5 MILES EAST OF ATLANTA CLOSED BY MODOT DUE TO
            WATER OVER THE ROAD.

&&

CUTTER
Local storm report, Jun 25, 2:48 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
248 AM CDT WED JUN 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0231 AM     FLASH FLOOD      2 W ALBANY              40.25N 94.37W
06/25/2008                   GENTRY             MO   LAW ENFORCEMENT

            US-136 CLOSED 2 MILES WEST OF ALBANY. 2 FEET OF WATER
            OVER ROAD FROM EAST FORK GRAND RIVER.

&&

CUTTER
Local storm report, Jun 25, 2:58 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
258 AM CDT WED JUN 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 AM     FLASH FLOOD      2 SW TINA               39.52N 93.47W
06/25/2008                   CARROLL            MO   LAW ENFORCEMENT

            1 FOOT OF WATER ON HIGHWAY 65 NORTH OF M HIGHWAY.

&&

MJ
Local storm report, Jun 25, 3:03 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
303 AM CDT WED JUN 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 AM     FLASH FLOOD      6 S JAMESPORT           39.89N 93.80W
06/25/2008                   DAVIESS            MO   LAW ENFORCEMENT

            INTERSECTION OF HWY 190 AND ROUTE V UNDER SEVERAL FEET OF
            WATER.

&&

CUTTER

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 9:05 PM CDTAreal Flood AdvisoryEAXHarrison, Mercer, Putnam6 hr
Jun 24, 9:18 PM CDTAreal Flood AdvisoryEAXCarroll, Ray6 hr
Jun 24, 9:53 PM CDTSevere Thunderstorm WarningEAXCarroll37 min
Jun 24, 10:17 PM CDTFlash Flood WarningEAXCarroll6 hr
Jun 24, 10:45 PM CDTAreal Flood AdvisoryEAXAdair, Daviess, Grundy, Harrison, Linn, Livingston and 4 more6 hr
Jun 24, 10:52 PM CDTAreal Flood AdvisoryEAXChariton, Linn, Macon, Randolph6 hr
Jun 24, 11:11 PM CDTFlash Flood WarningEAXDaviess, DeKalb, Grundy, Linn, Livingston, Sullivan6 hr
Jun 25, 12:30 AM CDTAreal Flood WarningEAXSaline11 hr
Jun 25, 12:39 AM CDTAreal Flood AdvisoryEAXDeKalb, Gentry5 hr
Jun 25, 12:44 AM CDTFlash Flood WarningEAXAdair, Linn, Macon5 hr
Jun 25, 12:58 AM CDTFlash Flood WarningEAXDaviess, DeKalb, Gentry, Grundy, Harrison5 hr
Jun 25, 1:45 AM CDTFlash Flood WarningEAXCarroll, Chariton, Linn, Livingston5 hr
Jun 25, 3:29 AM CDTAreal Flood WarningEAXGentry, Grundy, Harrison, Mercer, Sullivan, Worth12 hr
Jun 25, 4:26 AM CDTAreal Flood WarningEAXCarroll12 hr
Jun 25, 4:47 AM CDTAreal Flood WarningEAXAdair12 hr
Jun 25, 5:02 AM CDTAreal Flood WarningEAXDaviess, Grundy, Linn, Livingston, Sullivan12 hr
Jun 25, 5:45 AM CDTAreal Flood WarningEAXAdair, Linn, Macon12 hr
Jun 25, 6:13 AM CDTAreal Flood WarningEAXDaviess, Gentry, Grundy, Harrison12 hr
Jun 25, 6:49 AM CDTAreal Flood WarningEAXCarroll, Chariton, Linn, Livingston10 hr
Jun 25, 7:27 AM CDTAreal Flood WarningEAXPutnam, Schuyler9 hr
Jun 25, 8:52 AM CDTAreal Flood WarningEAXChariton, Macon, Randolph8 hr
Jun 25, 3:28 PM CDTAreal Flood WarningEAXGentry, Grundy, Harrison, Mercer, Sullivan63 min
Jun 25, 3:52 PM CDTAreal Flood WarningEAXDaviess, Gentry, Grundy, Harrison, Mercer, Sullivan23 hr
Jun 25, 4:07 PM CDTAreal Flood WarningEAXCarroll, Chariton, Linn, Livingston23 hr
Jun 25, 4:20 PM CDTAreal Flood WarningEAXAdair, Macon, Randolph23 hr

Nearby

Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.